question-icon

Do TriNessa birth control pills cause bleeding?

default
Posted on Thu, 10 Dec 2015
Question: hello, I have been taking trinessa birth control pills for 3 years. a week ago I forgot to take one for the first time and took it the next day together with the one of that day, a little later than usual. the day after I started bleeding like a period and it has lasted until yesterday, I still get some spotting. my real period should start in 3 days and I really don't know how I should continue using the pill...should I stop and start a new one? or should I just continue like usual?
doctor
Answered by Dr. Soumya (20 minutes later)
Brief Answer:
Stop the current pack and start new pack

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about bleeding and pill.

Following is my reply:

1) This is called withdrawal bleeding in medical terms and happens when you miss the pill.

2) I agree it was bit sooner in your case with missing just one pill.

3) You should consider this bleeding as your regular period and start a new pack of pills. Discard the current pack of pills.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Soumya
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3006 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do TriNessa birth control pills cause bleeding?

Brief Answer: Stop the current pack and start new pack Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about bleeding and pill. Following is my reply: 1) This is called withdrawal bleeding in medical terms and happens when you miss the pill. 2) I agree it was bit sooner in your case with missing just one pill. 3) You should consider this bleeding as your regular period and start a new pack of pills. Discard the current pack of pills. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Soumya